| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device was not returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.
Event or Problem Description
The user facility reported that there was a kink in the destination sheath.When the destination ex guiding sheath was attempted to be advanced to the target location using crossover approach from the contralateral superficial femoral artery (sfa), the guiding sheath was kinked due to severe curvature of the blood vessel.The guiding sheath was not used and replaced with a competitor's product, which was advanced to the target location without problems.Subsequently, the procedure was successfully completed.The estimated blood loss was less than 250cc.There was no health damage to the patient.There was no patient injury, medical/surgical intervention required.There were no other devices or equipment used with the reported product.
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the completed investigation results.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.A review of the device history record of the product code/lot# combination was conducted with no findings.The complaint cannot be confirmed for sheath catheter mechanical damage since the sample was not received.Based on the information given, the exact root cause of the event cannot be determined.There is no indication that any manufacturing, design or quality system issues may have led to this event.Currently, no action is recommended since this risk evaluation is within the predetermined limits in the fmea.